# SDR QR9R20211029007

- Difficulty date: October 29, 2021
- Submitted: October 29, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720199147
- Aircraft time: 3,058 hours
- System (JASC): 7600 · Engine Controls
- Part: Actuator
- Part number: B761M2400102
- Part serial: 5233
- Condition: Illuminated
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VAR NR CAUTION ILLUMINATED IN FLIGHT AND FLI SPLIT GREATER THAN 1 FLI. PUT VARNR SWITCH TO MANUAL AND SYNC'D THE FLI'S. GOING BACK TO NORM CAUSED THE FLI'S TO SPLIT AGAIN AND VAR NR CAUTION DID NOT EXTINGUISH. TQ SPLIT DID NOT EXCEED 15 %. MTF: VARTOMS FOUND TO BE OUT OF LIMITS, VAR NR LIGHT ILLUMINATED DURING FLIGHT. DURING VARTOMS ADJUSTMENTS, NUMBER 2 TRIM MOTOR WAS INTERMITTENTLY STOPPING CAUSING ERRATIC FLI MOVEMENT. REPLACED #2 TRIM ACTUATOR (IPC: 76-12-01-01A-100A) IAW AMM 76-12-00,4-8.
